# SDR SWIA202052651

- Difficulty date: August 30, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SILL HAS TWO DECOMPRESSION PANELS WITH TORN OR MISSING DIAPHRAGMS.  THE FIRST IS LOCATED BETWEEN FS 364 AND FS379 AND THE SECOND IS LOCATED BETWEEN FS 453 AND FS 469 THAT REQUIRED REBULID TO INSTALL NEW DIAPHRAGMS.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED DAMAGED DECOMPRESSION PANELS 2 EA TORN DIAPHRAGMS LOCATED BETWEEN FS 364-FS 379 AND FS 453-FS 469.  DRILLED AND INSTALLED NEW DIAPHRAGM AND RIVETS 10 EA AND EACH PANEL, REF CRJ 700 SRM.
